RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Matveev, Aleksei Serafimovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12
Presentations: 1

Number of views:
This page:742
Abstract pages:4548
Full texts:1898
References:231
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person8887
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242773

Publications in Math-Net.Ru
2018
1. A. V. Proskurnikov, A. S. Matveev, “Tsypkin and Jury–Lee criteria for synchronization and stability of discrete-time multiagent systems”, Avtomat. i Telemekh., 2018, 6,  119–139  mathnet  elib; Autom. Remote Control, 79:6 (2018), 1057–1073  isi  scopus
2010
2. B. R. Andriesky, A. S. Matveev, A. L. Fradkov, “Control and estimation under information constraints: toward a unified theory of control, computation and communications”, Avtomat. i Telemekh., 2010, 4,  34–99  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 71:4 (2010), 572–633  isi  scopus
2006
3. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Avtomat. i Telemekh., 2006, 10,  120–174  mathnet  mathscinet  zmath; Autom. Remote Control, 67:10 (2006), 1645–1698  scopus
1998
4. A. S. Matveev, “On the convexity of the images of quadratic mappings”, Algebra i Analiz, 10:2 (1998),  159–196  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:2 (1999), 343–372
5. O. A. Danilova, A. S. Matveev, “Non-traditional conditions for the existence of an optimal control for the Goursat–Darboux equations”, Izv. RAN. Ser. Mat., 62:5 (1998),  79–102  mathnet  mathscinet  zmath; Izv. Math., 62:5 (1998), 929–951  isi  scopus
6. A. S. Matveev, V. A. Yakubovich, “Nonconvex global optimization problems in control theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 60 (1998),  128–175  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:5 (2000), 2531–2563
1996
7. N. E. Barabanov, A. Kh. Gelig, G. A. Leonov, A. L. Likhtarnikov, A. S. Matveev, V. B. Smirnova, A. L. Fradkov, “The Frequency Theorem (Kalman–Yakubovich Lemma) in Control Theory”, Avtomat. i Telemekh., 1996, 10,  3–40  mathnet  mathscinet  zmath; Autom. Remote Control, 57:10 (1996), 1377–1407
1995
8. A. S. Matveev, “Lagrange duality in nonconvex optimization theory and modifications of the Toeplitz–Hausdorff theorem”, Algebra i Analiz, 7:5 (1995),  143–181  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:5 (1996), 787–815
1992
9. A. S. Matveev, V. A. Yakubovich, “Nonconvex problems of global optimization”, Algebra i Analiz, 4:6 (1992),  189–219  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:6 (1993), 1217–1243
10. A. S. Matveev, “On the nonequivalence of the pointwise and integral maximum principle for systems with delays in the controls”, Algebra i Analiz, 4:4 (1992),  143–173  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:4 (1993), 749–775
1988
11. A. S. Matveev, “Optimal control problems with delays of general form and with phase constraints”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988),  1200–1229  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:3 (1989), 521–552
1987
12. A. S. Matveev, “On the necessary conditions for an extremum in an optimal control problem with phase constraints”, Differ. Uravn., 23:4 (1987),  629–640  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Спектральная теория выпуклости и почти выпуклости образов квадратичных отображений
A. S. Matveev
All-Moscow regular scientific seminar "Control Theory and Optimization"
March 22, 2016 11:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020